# SDR 95ZZZX997

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1837H
- Make and model: Cessna 310C
- Aircraft serial: 35937
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Condition: Hole Chafed
- Location: Oxygen Feed
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STOP RETRACTION CABLE RUBBED HOLE IN OXYGEN FEED LINE UNDER FLOOR AND CABIN.  OXYGEN SYSTEM NOT FACTORY INSTALLED.  LOGBOOK SHOWS REPLACEMENT OF CABLE A FEW YEARS BACK.  SUBMITTER SUGGESTS OXYGEN LINE COULD HAVE BEEN INSTALLED IMPROPERLY.
